Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Restricted approximation and interpolation


Authors: Eli Passow and Louis Raymon
Journal: Bull. Amer. Math. Soc. 80 (1974), 750-753
MSC (1970): Primary 41A10, 41A05; Secondary 41A25
DOI: https://doi.org/10.1090/S0002-9904-1974-13586-X
MathSciNet review: 0342907
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. T. Ford and J. A. Roulier, On interpolation and approximation by polynomials with monotone derivatives, J. Approximation Theory (to appear). MR 350259
  • 2. T. Ganelius and S. Westlund, Degree of approximation in Muntz's theorem, Proc. Internat. Conf. on Math. Anal., Jyvaskyla, Finland, 1970.
  • 3. W. J. Kammerer, Polynomial approximations to finitely oscillating functions, Math. Comp. 15 (1961), 115-119. MR 32 #A1187. MR 123865
  • 4. D. Leviatan, On the Jackson-Muntz theorem, Proc. Amer. Math. Soc. (to appear). MR 425428
  • 5. G. G. Lorentz, Monotone approximation, Inequalities—III, Academic Press, New York, 1972.
  • 6. G. G. Lorentz and K. L. Zeller, Degree of approximation by monotone polynomials, I, J. Approximation Theory 1 (1968), 501-504. MR 39 #699. MR 239342
  • 7. D. J. Newman, A general Muntz-Jackson theorem (to appear). MR 352804
  • 8. D. J. Newman, E. Passow and L. Raymon, Piecewise monotone polynomial approximation, Trans. Amer. Math. Soc. 172 (1972), 465-472. MR 310506
  • 9. E. Passow, L. Raymon and J. A. Roulier, Comonotone polynomial approximation, J. Approximation Theory (to appear). MR 352807
  • 10. J. A. Roulier, Monotone approximation of certain classes of functions, J. Approximation Theory 1 (1968), 319-324. MR 38 #4875. MR 236580
  • 11. O. Shisha, Monotone approximation, Pacific J. Math. 15 (1965), 667-671. MR 32 #2802. MR 185334
  • 12. W. Wolibner, Sur un polynôme d'interpolation, Colloq. Math. 2 (1951), 136-137. MR 13, 343. MR 43946
  • 13. S. W. Young, Piecewise monotone polynomial interpolation, Bull. Amer. Math. Soc. 73 (1967), 642-643. MR 35 #3326. MR 212455

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A10, 41A05, 41A25

Retrieve articles in all journals with MSC (1970): 41A10, 41A05, 41A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13586-X

American Mathematical Society